# SDR AALA200801342

- Difficulty date: May 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 28D HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
